Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does it take for withdrawl symptoms... PotBelliedMike

Posted by MB on December 25, 2001, at 0:32:54

In reply to How long does it take for withdrawl symptoms..., posted by PotBelliedMike on December 23, 2001, at 21:55:15

Which medication are you withdrawing from?


> How long does it take for withdrawl symptoms to cease?
> Also, I have been only taking them for a few months, will it be much harder?
>
> I was thinking og going from 5 pills a day down to 1 a day.
> If so, will this help my tolerance also?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:87784
URL: http://www.dr-bob.org/babble/20011222/msgs/87828.html